# SDR SIMA20170911001

- Difficulty date: September 11, 2017
- Submitted: September 12, 2017
- Operation: Air carrier
- Aircraft: N685AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500836
- Aircraft time: 32,831 hours, 28,568 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Binding
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FA REPORTED THE MAIN DOOR VERY HARD TO OPERATE.  PERFORMED MAIN DOOR FRAME ROLLERS SERVICE IAW AMM 53-21-02. OPS CHECKED GOOD
